# SDR UHLA201605060227

- Difficulty date: May 6, 2016
- Submitted: May 10, 2016
- Operation: Air carrier
- Aircraft: N269SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145293
- Aircraft time: 34,542 hours, 32,774 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Main Pax
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR LATCH IS DIFFICULT TO PUSH INTO THE LOCKED POSITION. ADJUSTED MED FOLDING FLAP IAW AMM 52-10-01-820-811-A. OPS CHECK GOOD.
